# SDR SWAA2025071581284

- Difficulty date: June 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL - WEB LOCATED BTW STA 294.5 TO STA 303.9 STR 16L PASSENGER CABIN.  REPAIRED INTERCOSTAL BETWEEN BSTA 294.5 & BSTA 303.9 AND AT S-16L FWD ENTRY DOOR SURROUND AT PASSENGER CABIN IAW EA 25-153-01643; EA 25-153-01643-WIP1 AND EA 25-153-01643-WIP2.
